Доступ предоставлен для: Guest
Портал Begell Электронная Бибилиотека e-Книги Журналы Справочники и Сборники статей Коллекции
Journal of Automation and Information Sciences
SJR: 0.238 SNIP: 0.464 CiteScore™: 0.27

ISSN Печать: 1064-2315
ISSN Онлайн: 2163-9337

Выпуски:
Том 51, 2019 Том 50, 2018 Том 49, 2017 Том 48, 2016 Том 47, 2015 Том 46, 2014 Том 45, 2013 Том 44, 2012 Том 43, 2011 Том 42, 2010 Том 41, 2009 Том 40, 2008 Том 39, 2007 Том 38, 2006 Том 37, 2005 Том 36, 2004 Том 35, 2003 Том 34, 2002 Том 33, 2001 Том 32, 2000 Том 31, 1999 Том 30, 1998 Том 29, 1997 Том 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v32.i3.80
pages 60-66

On Solution of Continuous Stochastic Problem of Optimal Partitioning with Objective Functional Recovery

Elena M. Kiseleva
Oles Honchar Dnipro National University, Dnepr
Konstantin A. Kuznetsov
Dnepropetrovsk State University

Краткое описание

An algorithm for solution of continuous stochastic problem of optimal partitioning of a set Ω ⊂ En in the Euclidean space into nonintersecting subsets is presented. Analytical expressions for the functions being parts of the objective functional are unknown, however, independent random realizations of these functions at points Xn ∈ Ω can be observed.


Articles with similar content:

RANDOM PREDICTOR MODELS FOR RIGOROUS UNCERTAINTY QUANTIFICATION
International Journal for Uncertainty Quantification, Vol.5, 2015, issue 5
Daniel P. Giesy, Sean P. Kenny, Luis G. Crespo
COHERENT STRUCTURES IN THE TURBULENT CHANNEL FLOW WITH DENSITY VARIATION
ICHMT DIGITAL LIBRARY ONLINE, Vol.13, 2008, issue
Takeo Kajishima, Elteyeb Eljack
Optimization of a Total Power Radiometer Based on the Systems Analysis Approach
Telecommunications and Radio Engineering, Vol.51, 1997, issue 4
Valeriy Ivanovich Antyufeev
Algorithm for Solving a Continuous Problem of Optimal Partitioning with Neurolinguistic Identification of Functions in Target Functional
Journal of Automation and Information Sciences, Vol.50, 2018, issue 3
Elena M. Kiseleva, Olga M. Prytomanova , Sergey V. Zhuravel
ORTHOGONAL POLYNOMIAL EXPANSIONS FOR SOLVING RANDOM EIGENVALUE PROBLEMS
International Journal for Uncertainty Quantification, Vol.1, 2011, issue 3
George N. Karystinos, Keith R. Dalbey